How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Chip Your Own Question

Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 26846
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I'm on Aubagio have been weeks I had a night

Customer Question

I'm on Aubagio for MS have been for 2 weeks
I had a night out Friday with alcohol, yesterday I was very sick, sweats, extreme fatigue which I put down to a severe hangover.
Today I have loss of appetite, tongue is white coated and raised at edges, rash under my breasts, right side of my belly and base of my spine also I have abdominal cramps ever so often. Also constant diarrhoea.
Pls advise what I should do?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Chip replied 1 year ago.

Hi. Can you describe the rash?

Customer: replied 1 year ago.
It's like psoriasis as I've had it before when my body is stressed.
Expert:  Dr. Chip replied 1 year ago.
OK Paula. How much in general do you drink?
Customer: replied 1 year ago.
To be honest not too much, I don't drink during the week, this was a ball so I had probably 4-5 glasses of wine but was dancing a lot that night so didn't drink a huge amount hence the reason I was surprised by the hangover? I was fine Saturday morning until 11.30am when I was violently sick then I needed to sleep and had extreme sweats during the afternoon and was in bed for 8.30pm. I was ok today but no appetite so have eaten very little and have just had water. Now I've noticed the rash and the cramps have happened a fair amount tonight.
Expert:  Dr. Chip replied 1 year ago.
OK Paula. This sounds like a case of acute nonviral hepatitis brought on by the combination of the Aubagio and the alcohol. The Aubagio sensitizes the liver to things like alcohol and it would seem in your case you've had a sudden flare up of an inflamed liver.. Of course another cause could be a bacterial enteritis but that wouldn't explain the rash. My suggestion is you see your doctor right away for this or get to an emergency room for an evaluaton and blood work. If it's an enteritis you need antibiotics. For the hepatitis, if that's what this is, that needs just no more alcohol and plenty of fluids

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
< Previous | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
  • This expert is wonderful. They truly know what they are talking about, and they actually care about you. They really helped put my nerves at ease. Thank you so much!!!! Alex
  • Thank you for all your help. It is nice to know that this service is here for people like myself, who need answers fast and are not sure who to consult. GP
  • I couldn't be more satisfied! This is the site I will always come to when I need a second opinion. Justin
  • Just let me say that this encounter has been entirely professional and most helpful. I liked that I could ask additional questions and get answered in a very short turn around. Esther
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
 
 
 

Meet The Experts:

 
 
 
  • Family Physician

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
< Last | Next >
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
  • http://ww2.justanswer.com/uploads/DO/DoctorRich/2012-9-12_72454_Doctorweb.64x64.jpg Dr. Natasha's Avatar

    Dr. Natasha

    Doctor

    Satisfied Customers:

    7887
    American Board Certified in Emergency Medicine, Ivy League trained
  • http://ww2.justanswer.com/uploads/DR/DrK99/newpic2.64x64.jpg Dr. K.'s Avatar

    Dr. K.

    Board Certified MD

    Satisfied Customers:

    255
    Board certified with experience in primary care.
  • http://ww2.justanswer.com/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Board Certified Physician

    Satisfied Customers:

    76
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.com/uploads/JA/JACUSTOMERjtu60wne/2011-2-14_183449_passportphoto2.64x64.jpg docwithheart's Avatar

    docwithheart

    Board Certified Physician

    Satisfied Customers:

    0
    Board certified pediatrician, with special experience in general pediatrics, hospital pediatrics, and pediatric cardiology
  • http://ww2.justanswer.com/uploads/DR/drappapo/2013-8-16_22576_drdavid.64x64.jpg Dr. David's Avatar

    Dr. David

    Board Certified Physician

    Satisfied Customers:

    224
    Treat children/young adults, former chief resident, multiple publications
  • http://ww2.justanswer.com/uploads/TA/tazechip/2012-6-7_135230_drpic.64x64.png Dr. Chip's Avatar

    Dr. Chip

    Board Certified Physician

    Satisfied Customers:

    12373
    20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.